Menu:

 

Guestbook

We have created this Guestbook to allow our website visitors to ask questions and express their opinions. These comments are a valuable source of information about platelet disorders. We may respond to some of the inquiries when it is appropriate, but we will not respond to most questions or comments. The Guestbook cannot be a source for medical advice; patients must get their medical advice from their doctor.




Sign The Guestbook

Name:
Email:
Required but will not
show to the public.
Comments:
To be sure that all of the questions, opinions, and comments are appropriate for our website, each one is reviewed by our staff before it is posted on the Guestbook.
Human Check (provided by Carnegie Mellon University)

If you have trouble seeing words click the refresh button above.



Recent Entries

Post 106 - By: Michele - Post Date: 8/1/2010
What a wonderful website and your explanation of TTP-HUS was so easy to understand. I will certainly be giving it to our pediatricians. Our son was 15 months old(now 5) when he was in ICU with TTP. Since then we have moved and doctor after doctor is not comfortable giving our son his immunizations. He had no renal involvement. He had Plasma Pheresis for five days, a platelet transfusion and two blood transfusions. Do you have any documentation of problems after discharge that might be linked to having TTP? My son has severe constipation since the hospital stay, as well as, white spots(like vitiligo) and patches on skin. He is still easily tired and looks pale at different moments. We understand that a relapse is unlikely but, as you know from your studies, you are always on the look out. We were told IF it would happen, it would happen within 8 years but it would be highly unlikely to have another episode. He was at Miami Children's Hospital.
Post 107 - By: Patricia Pogue - Post Date: 7/20/2010
Very informative and useful information
Post 108 - By: Amanda M - Post Date: 7/19/2010
I am 25 and was diagnosed with TTP in Dec 04, relapsed in Aug 05'. I had 4 rounds of weekly rituximab. I was okay for 4 years then relapsed again May 09' two days after the birth of my daughter. I also had Preeaclampsia and HELLP. I then relapsed again in Nov 09. Then I had 4 weekly treatments of the rituximab. It is a difficult disease to keep relapsing, but we muct keep our heads up! I also wanted to say that in my experience I feel the rituximab helps to keep me in remission. Thank You Amanda Boston MA
Post 109 - By: Barbara - Post Date: 7/18/2010
My 63 year old sister passed away this Last Wed from TTP. She had been in ICU for only one week - she received 6 plasma pheresis treatments , steroids, & anti biotics -her platelets went up from 10,000 to 40,000 after the first few plasmapheresis treatments then went down to 7000 so the doctor decided to stop the plasmapheresis to give her a chemo therapy drug called bituxapin or something like that. After that The next day she started going down hill very rapidly platelets down to 5000. THis is a horrible disease = she had several small strokes at first- and for a while was recovering = but had a another major stroke while in the hosptial. She was very frightened and lost her vision - Being that this disease is rare - the doctor had to get recommendations from the U of A on what to do..... The family is still in shock that we lost her so quickly. I wish all families going through this horrible disease much luck and strength.
Post 110 - By: Al Valeo - Post Date: 7/16/2010
10 months ago my plateletts started to drop from 190 k down to as low as 52K. I experience 30K in 9 day periods. I have high cardiolypins but no clotting so they think it is probably auto immune based. I am wondering if there is any hope in these situations or do the antibodies eventaully win. They have not started any treatment yet. Most of what I read on the net is negative.

Prev Page Next Page
pagelist: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44

 

IMPORTANT!

The information included in this website is for educational purposes only. The designers and operators of this site take no responsibility for the things you may do with this information. For advice on your unique medical condition, please consult your health care professional. By going further into this website you acknowledge that you have read and understood this disclaimer.